| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -11.0 diopter, in the patients right eye (od) on (b)(6) 2018.The lens was explanted and exchanged within the same surgery, on (b)(6) 2018 due to excessive vaulting.The lens was exchanged for a shorter lens and the problem was resolved.
Additional Manufacturer Narrative
Device evaluated by mfr : device evaluation: the lens was returned in liquid in lens vial.Visual inspection found one haptic torn.There was evidence of residue on the lens.Corrected data: date of event -(b)(6)2018 claim #(b)(4).